Alert archive / Florida / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 4, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Apr 10, 2018, 4:36 PM EDT for Broward County, Florida. It was in force for 24 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2018, 4:36 PM EDT (20:36 UTC)
- Expired
- Apr 10, 2018, 5:00 PM EDT
- In force
- 24 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Broward County, FL
The radar
The Miami radar (KAMX), 60 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 4:38 PM EDT | TSTM WND GST 56 | 2 W Fort Lauderdale, FL | A THUNDERSTORM PRODUCED A WIND GUST OF 56 MPH AT BROWARD SHERRIFS OFFICE CENTRAL PSB. |
| Apr 10, 4:40 PM EDT | HAIL 0.75 | 1 S Plantation, FL | A TRAINED WEATHER SPOTTER REPORTED DIME SIZED HAIL AT THE INTERSECTION OF UNIVERSITY DRIVE AND PETERS STREET. |
| Apr 10, 4:43 PM EDT | TSTM WND GST 57 | 3 Sw Fort Lauderdale, FL | A THUNDERSTORM PRODUCED A WIND GUST OF 57 MPH AT NEW RIVER MS OF MARINE SCIENCE. |
| Apr 10, 4:45 PM EDT | TSTM WND GST 47 | 1 N Pompano Beach, FL | A THUNDERSTORM PRODUCED A WIND GUST OF 47 MPH AT POMPANO BEACH AIRPORT. |
| Apr 10, 4:45 PM EDT | HAIL 1 | 2 Sse Plantation, FL | A TRAINED WEATHER SPOTTER REPORTED QUARTER SIZED HAIL ALONG INTERSTATE 595 NEAR SW 66TH TERRACE. |
| Apr 10, 4:49 PM EDT | TSTM WND GST 52 | 1 Sse Fort Lauderdale, FL | A THUNDERSTORM PRODUCED A WIND GUST OF 52 MPH AT BROWARD GENERAL MEDICAL CENTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.6 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 461 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1249 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
481
WUUS52 KMFL 102036
SVRMFL
FLC011-102100-
/O.NEW.KMFL.SV.W.0004.180410T2036Z-180410T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
436 PM EDT TUE APR 10 2018
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Southeastern Broward County in southeastern Florida...
* Until 500 PM EDT.
* At 436 PM EDT, a severe thunderstorm was located over Pine Island
Ridge, or over Plantation, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Fort Lauderdale, Hollywood, Pompano Beach, Davie and Plantation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
Intense thunderstorm lines can produce brief tornadoes. Although a
tornado is not immediately likely, it is best to move to an interior
room on the lowest floor of a building. This storm may cause serious
injury and significant property damage.
&&
LAT...LON 2604 8030 2612 8032 2632 8003 2603 7997
TIME...MOT...LOC 2036Z 244DEG 22KT 2610 8026
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
ALM2 follow-up statements
699
WWUS52 KMFL 102045
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
445 PM EDT TUE APR 10 2018
FLC011-102100-
/O.CON.KMFL.SV.W.0004.000000T0000Z-180410T2100Z/
Broward FL-
445 PM EDT TUE APR 10 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHEASTERN BROWARD COUNTY...
At 444 PM EDT, a severe thunderstorm was located over Broadview Park,
or over Plantation, moving east at 20 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters have reported quarter sized hail
along with wind gusts in excess of 60 mph.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Fort Lauderdale, Hollywood, Davie, Plantation and Sunrise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
&&
LAT...LON 2604 8000 2603 8004 2604 8024 2604 8030
2605 8030 2611 8032 2621 8007
TIME...MOT...LOC 2044Z 251DEG 19KT 2610 8022
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
ALM992
WWUS52 KMFL 102055
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
455 PM EDT TUE APR 10 2018
FLC011-102105-
/O.EXP.KMFL.SV.W.0004.000000T0000Z-180410T2100Z/
Broward FL-
455 PM EDT TUE APR 10 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWARD COUNTY
WILL EXPIRE AT 500 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
LAT...LON 2604 8000 2603 8004 2604 8024 2604 8030
2605 8030 2611 8032 2621 8007
TIME...MOT...LOC 2055Z 244DEG 22KT 2613 8015
$$
ALMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 4:00 PM EDT, 36 minutes earlier.
Area forecast discussion, Apr 10, 4:00 PM EDT, 36 minutes before
Area Forecast Discussion
National Weather Service Miami FL
400 PM EDT Tue Apr 10 2018
...WET WEATHER CONTINUES TONIGHT BEFORE DRY WEATHER FOR LATE THIS WEEK...
...RIP CURRENT THREAT INCREASES LATE THIS WEEK FOR EAST COAST BEACHES...
.DISCUSSION...
A frontal boundary located over North Central Florida will remain
nearly stationary this evening, as a weak low pressure moves along
the boundary from the Gulf of Mexico into the Western Atlantic
Waters. The low will then move further northeast into the
Atlantic waters tonight allowing for the frontal boundary to move
southward through South Florida and into the Florida Keys by
Wednesday morning.
This will allow for the ongoing showers and thunderstorms over the
northern areas of South Florida to move east into the Atlantic
waters this evening. However, another area of showers and
thunderstorms over the eastern Gulf of Mexico will move eastward
into South Central Florida ahead of the front leading to another
round of showers and thunderstorms over the Lake Okeechobee region
late tonight tapering down to isolated coverage south of
Alligator alley. Therefore, a chance of showers and a few
thunderstorms will remain in the forecast for tonight over the
northern areas to a slight chance of showers over the southern
areas of South Florida.
The front will stall out over the Florida Keys on Wednesday, as
high pressure moves from the Central United States into the
Southeastern United States. This will allow for a northern wind
flow along with some drier air to work into the South Florida
from the north. Therefore, the weather should remain mostly dry
across the area except for a few showers for the east coast metro
areas.
The high will continue to move east into the Western Atlantic
Waters late this week leading to a more easterly wind flow along
keeping the dry air in place. Therefore, the weather will remain
dry over South Florida late this week.
.EXTENDED FORECAST...
The high will move further east into the Atlantic waters this
weekend, as a trough of low pressure develops over the Central
United States and moves east into the Tennessee Valley. This
should allow for a low pressure system to develop over Central
Plain States and moves northeast into the Great Lakes, as a cold
front associated with the low moves east southeast into the
Florida Peninsula by end of the weekend.
The winds will should become southerly over South Florida this
weekend ahead of the front bringing in tropical moisture to the
area. This in turn will allow for scattered showers and some
thunderstorms for the second half of the weekend.
&&
.MARINE...
The winds will remain westerly at 10 to 15 knots tonight over
South Florida waters ahead of the frontal boundary, before going
northerly at 15 to 20 knots on Wednesday behind the frontal
boundary. The winds will then swing to a easterly direction late
this week with speeds decreasing to 10 to 15 knots.
The seas will be less then 5 feet tonight before increasing to 5
to 8 feet over the Gulf Stream by Wednesday afternoon into
Wednesday night. The Atlantic seas will then slowly decrease to 5
feet or less by Thursday night. Therefore, the SCA will remain in
effect for the Atlantic and Biscayne Bay waters for Wednesday and
Wednesday night.
The threat of rip currents will also increase along the east coast
beaches late this week due to the easterly winds setting up along
the coast.
&&
.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach 69 80 68 80 / 40 20 10 10
Fort Lauderdale 71 82 70 81 / 30 20 20 10
Miami 72 83 69 82 / 20 20 10 10
Naples 69 84 63 85 / 50 10 0 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 5 AM Wednesday to 2 AM EDT Friday for
AMZ630-650-651-670-671.
GM...None.
&&
DISCUSSION...54/BNB
MARINE...54/BNB
BEACH FORECAST...54/BNBHazardous weather outlook, Apr 10, 3:30 PM EDT, 1 hour 6 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 330 PM EDT Tue Apr 10 2018 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 110315- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 330 PM EDT Tue Apr 10 2018 ...MARGINAL RISK OF SEVERE THUNDERSTORMS PALM BEACH COUNTY... ...STRONG THUNDERSTORMS POSSIBLE LAKE OKEECHOBEE TO BROWARD REGION... ...MODERATE RISK OF RIP CURRENTS PALM BEACH COUNTY BEACHES... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Rip currents: There is a moderate risk of rip currents on Palm Beach County beaches. Thunderstorms: Scattered thunderstorms are possible this afternoon, especially over Palm Beach County. Frequent cloud to ground lightning is the primary threat, but some thunderstorms may become strong and produce gusty winds and perhaps small hail. There is a marginal risk of severe thunderstorms over the Lake Okeechobee region. Waterspouts: Waterspouts are possible in thunderstorms on Lake Okeechobee and Atlantic waters off Palm Beach County. Wind: Strong thunderstorms are possible this afternoon over northeast portions of South Florida, with wind gusts in excess of 50 mph. There is a marginal risk of severe thunderstorms over the Lake Okeechobee region, where some thunderstorms could produce damaging 60 mph wind gusts. However strong wind gusts are also possible elsewhere across portions of Broward. Hail: The strongest thunderstorms this afternoon across the Lake Okeechobee, Palm Beach, and Broward region could also produce at least small hail. There is a marginal risk of severe thunderstorms over the Lake Okeechobee region, where some thunderstorms could produce hail up to the size of quarters. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY There is a chance of thunderstorms over eastern sections of South Florida Wednesday, mainly early in the day. Cloud to ground lightning is the primary threat. Additional thunderstorms are possible this weekend and Monday. Hazardous marine conditions due to gusty northerly winds are possible on Atlantic waters Wednesday, and a Small Craft Advisory may be necessary. Additional hazardous conditions are possible late Saturday through Monday. An enhanced risk of rip currents may exist on Atlantic beaches for the rest of the week. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind and hail to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Apr 10, 2:25 PM EDT, 2 hours 11 minutes before
Special Weather Statement National Weather Service Miami FL 225 PM EDT TUE APR 10 2018 FLZ068-072-168-172-101915- Coastal Broward County FL-Coastal Palm Beach County FL- Metro Broward County FL-Metro Palm Beach County FL- 225 PM EDT TUE APR 10 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BROWARD COUNTY UNTIL 315 PM EDT... * At 225 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from Hillsboro Beach to Palm Aire. Movement was east at 15 mph. * Small hail and wind gusts up to 50 mph will be possible with these storms. * Locations impacted include... Fort Lauderdale, Pompano Beach, Boca Raton, Deerfield Beach, Margate, Lighthouse Point, Lauderdale-By-The-Sea, Coconut Creek, Oakland Park, North Lauderdale, Hillsboro Beach, Sea Ranch Lakes, Palm Aire, Broadview-Pompano Park, Boca Del Mar, North Pompano Beach, Terra Mar, Pompano Beach Airport and North Andrews Gardens. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2638 7995 2618 8004 2621 8024 2637 8010 TIME...MOT...LOC 1825Z 289DEG 11KT 2630 8008 2623 8018 ALM
Special weather statement, Apr 10, 2:53 PM EDT, 1 hour 43 minutes before
Special Weather Statement National Weather Service Miami FL 253 PM EDT TUE APR 10 2018 FLZ071-072-172-101945- Inland Broward County FL-Coastal Broward County FL- Metro Broward County FL- 253 PM EDT TUE APR 10 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BROWARD COUNTY UNTIL 345 PM EDT... * At 253 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Sawgrass Mills Mall, or near Davie, moving northeast at 10 mph. * Dime size hail and wind gusts of 50 to 55 mph will be possible with this storm. * Locations impacted include... Fort Lauderdale, Hollywood, Coral Springs, Pompano Beach, Davie, Plantation, Sunrise, Tamarac, Margate, Lauderhill, Weston, Coconut Creek, Oakland Park, North Lauderdale, Lauderdale Lakes, Dania Beach, Cooper City, Wilton Manors, Lazy Lake and Broadview-Pompano Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2604 8040 2620 8043 2630 8020 2605 8009 TIME...MOT...LOC 1853Z 237DEG 8KT 2613 8034 ALM
Special weather statement, Apr 10, 3:04 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Miami FL
304 PM EDT TUE APR 10 2018
FLZ067-068-168-102000-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
304 PM EDT TUE APR 10 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 400 PM EDT...
* At 302 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 11 miles northwest of Lion Country
Safari Park, or 11 miles south of Indiantown, moving east at 60
mph. Additional cells are propagating southeastward towards the
West Palm Beach metro areas.
* Small hail and wind gusts of 50 to 55 mph will be possible with
this storm.
* Locations impacted include...
West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Lake
Worth, Riviera Beach, Belle Glade, Palm Beach, Tequesta, Juno
Beach, Greenacres, Royal Palm Beach, Palm Springs, North Palm
Beach, Lake Park, Haverhill, Cloud Lake, Palm Beach International
Airport, Port Of Palm Beach and Golden Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2664 8003 2663 8066 2684 8058 2696 8059
2696 8008 2690 8004
TIME...MOT...LOC 1902Z 258DEG 51KT 2686 8043
ARSpecial weather statement, Apr 10, 3:23 PM EDT, 1 hour 13 minutes before
Special Weather Statement National Weather Service Miami FL 323 PM EDT TUE APR 10 2018 FLZ067-068-071-072-168-172-102030- Inland Broward County FL-Coastal Broward County FL- Coastal Palm Beach County FL-Metro Broward County FL- Inland Palm Beach County FL-Metro Palm Beach County FL- 323 PM EDT TUE APR 10 2018 ...SIGNIFICANT WEATHER ADVISORY FOR BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 430 PM EDT... * At 323 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Wellington to near Mission Bay to near Intersection I-75 And U.S. 27. Movement was east at 20 mph. * Small hail and wind gusts of 50 to 55 mph will be possible with these storms. * Locations impacted include... Fort Lauderdale, Coral Springs, West Palm Beach, Pompano Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach, Boynton Beach, Delray Beach, Tamarac, Wellington, Margate, Lake Worth, Belle Glade, Lighthouse Point, Palm Beach, Lauderdale-By-The-Sea and Highland Beach. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2671 8003 2617 8003 2603 8072 2667 8065 TIME...MOT...LOC 1923Z 257DEG 16KT 2663 8022 2641 8027 2622 8043 ALM
Special weather statement, Apr 10, 3:58 PM EDT, 38 minutes before
Special Weather Statement National Weather Service Miami FL 358 PM EDT TUE APR 10 2018 FLZ068-168-102030- Coastal Palm Beach County FL-Metro Palm Beach County FL- 358 PM EDT TUE APR 10 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PALM BEACH COUNTY UNTIL 430 PM EDT... * At 358 PM EDT, Doppler radar was tracking a strong thunderstorm over West Palm Beach, moving east at 15 mph. * Small hail and winds in excess of 45 mph will be possible with this storm. * Locations impacted include... West Palm Beach, Palm Beach Gardens, Riviera Beach, Palm Beach, Juno Beach, North Palm Beach, Lake Park, Schall Circle, Port Of Palm Beach, Juno Ridge, Downtown West Palm Beach, Golden Lakes, Mangonia Park, Lakeside Green, Century Village, Cypress Lakes, Plantation Mobile Home Park and Westgate-Belvedere Homes. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Frequent cloud to ground lightning is occurring with this storm. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2670 8020 2688 8004 2682 8003 2671 8003 TIME...MOT...LOC 1958Z 272DEG 14KT 2673 8008 AR
Special weather statement, Apr 10, 4:17 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Miami FL
417 PM EDT TUE APR 10 2018
FLZ067-068-071>074-168-172-173-102115-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Palm Beach County FL-Inland Miami-
Dade County FL-Metro Palm Beach County FL-
Coastal Miami Dade County FL-
417 PM EDT TUE APR 10 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BROWARD AND SOUTHEASTERN
PALM BEACH COUNTIES UNTIL 515 PM EDT...
* At 417 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from
Greenacres to North Lauderdale to 6 miles northwest of Intersection
Krome And U.S. 27. Movement was south at 15 mph.
* Small hail, funnel clouds, and wind gusts of 50 to 55 mph will be
possible with these storms.
* Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral Springs,
West Palm Beach, Pompano Beach, Davie, Plantation, Sunrise, Boca
Raton, Deerfield Beach, Boynton Beach, Delray Beach, Tamarac,
Wellington, Margate, Lake Worth, Riviera Beach and Lighthouse
Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2679 8003 2606 8003 2591 8008 2600 8062
2676 8010
TIME...MOT...LOC 2017Z 355DEG 13KT 2662 8014 2622 8024 2599 8053
ALMThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 3:56 AM EDT | Small Craft Advisory | MFL | 60 hr | |
| Apr 10, 1:40 PM EDT | Special Weather Statement | MFL | Glades | 50 min |
| Apr 10, 2:06 PM EDT | Special Marine Warning | MFL | 54 min | |
| Apr 10, 2:20 PM EDT | Special Marine Warning | MFL | 85 min | |
| Apr 10, 2:24 PM EDT | Special Weather Statement | MFL | Glades | 66 min |
| Apr 10, 2:25 PM EDT | Special Weather Statement | MFL | Broward | 50 min |
| Apr 10, 2:53 PM EDT | Special Weather Statement | MFL | Broward | 52 min |
| Apr 10, 2:56 PM EDT | Special Marine Warning | MFL | 49 min | |
| Apr 10, 3:02 PM EDT | Special Marine Warning | MFL | 88 min | |
| Apr 10, 3:04 PM EDT | Special Weather Statement | MFL | Palm Beach | 56 min |
| Apr 10, 3:23 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 67 min |
| Apr 10, 3:36 PM EDT | Tornado Warning | MFL | Broward | 24 min |
| Apr 10, 3:43 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 32 min |
| Apr 10, 3:46 PM EDT | Special Marine Warning | MFL | 44 min | |
| Apr 10, 3:51 PM EDT | Special Marine Warning | MFL | 39 min | |
| Apr 10, 3:58 PM EDT | Special Weather Statement | MFL | Palm Beach | 32 min |
| Apr 10, 4:17 PM EDT | Special Weather Statement | MFL | Broward | 58 min |
| Apr 10, 4:25 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Apr 10, 4:30 PM EDT | Tornado Warning | MFL | Broward | 11 min |
| Apr 10, 5:05 PM EDT | Special Weather Statement | MFL | Miami-Dade | 55 min |
| Apr 10, 5:37 PM EDT | Special Marine Warning | MFL | 23 min | |
| Apr 10, 6:14 PM EDT | Special Marine Warning | MFL | 61 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.